"A nonlinear extremal problem on the Hardy space" by William T. Ross and Stephan Ramon Garcia
 

DOI

10.1007/BF03321742

Abstract

We relate some classical extremal problems on the Hardy space to norms of truncated Toeplitz operators and complex symmetric operators

Document Type

Post-print Article

Publication Date

2009

Publisher Statement

Copyright © 2009 Springer-Verlag.

The definitive version is available at: http://link.springer.com/article/10.1007/BF03321742

DOI: 10.1007/BF03321742

Full Citation:

Ross, William T., and Stephan Ramon Garcia. "A Nonlinear Extremal Problem on the Hardy Space." Computational Methods and Function Theory 9, no. 2 (2009): 485-524. doi:10.1007/BF03321742.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 6
  • Usage
    • Downloads: 145
    • Abstract Views: 8
see details

Included in

Algebra Commons

Share

COinS